# SDR FJT98109440

- Difficulty date: October 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N944AE
- Make and model: Bag JETSTM3201
- Aircraft serial: 944
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 1379305A77
- Condition: Chafed
- Location: Rt Nacele
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

ORF - FLT 1044 - LOST ALL HYDRAULIC PRESSURE IN-FLIGHT EN ROUTE TO ORF.  AN EMERGENCY MANUAL GEAR EXTENSION WAS PERFORMED ON APPROACH.  ACFT LANDED SAFELY AND TAXIED TO THE GATE.  REMOVED AND REPLACED RT ENGINE PUMP HYDRAULIC PRESSURE FLEX LINE.  THE LINE HAD A PIN HOLE CHAFED THROUGH THE STEEL BRAIDED SIDE OF THE LINE WHERE IT CHAFED AGAINST THE SS COMBUSTION DRAIN LINE.  THE DRAIN LINE WAS REPLACED.  ALSO, THE RT HYDRAULIC PUMP WAS REPLACED AS A PRECAUTIONARY MEASURE.  THE HYDRAULIC SYSTEM WAS SERVICED WITH MIL 5606, AND BLED.  ACFT RETURNED TO SERVICE.  (X)
